You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Optimal Growth with Irreversible Investment in a Ramsey Model
Kenneth J. Arrow and Mordecai Kurz
Vol. 38, No. 2 (Mar., 1970), pp. 331-344
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1913014
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Ramsey model of optimal capital accumulation is reconsidered under the additional restriction that gross investment must be nonnegative. An effective characterization of the optimal solution in open-loop form is obtained. It is shown, however, that in general no restriction can be placed on the number of intervals in which the non negativity constraint is binding.
Econometrica © 1970 The Econometric Society